Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kuznetsova, Maria Andreevna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:596
Abstract pages:744
Full texts:135
References:99
E-mail:

http://www.mathnet.ru/eng/person124995
https://scholar.google.com/citations?user=HqMvDJEAAAAJ&hl=en
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?spin=1658-9960
http://orcid.org/0000-0003-1083-0799
http://www.researcherid.com/rid/J-7580-2018
https://www.researchgate.net/profile/Maria_Kuznetsova19

Publications in Math-Net.Ru
2021
1. M. A. Kuznetsova, “On Recovering the Sturm–Liouville Differential Operators on Time Scales”, Mat. Zametki, 109:1 (2021),  82–100  mathnet  mathscinet; Math. Notes, 109:1 (2021), 74–88  isi  scopus
2020
2. S. S. Volosivets, M. A. Kuznetsova, “Generalized Absolute Convergence of Single and Double Series in Multiplicative Systems”, Mat. Zametki, 107:2 (2020),  195–209  mathnet  mathscinet  elib; Math. Notes, 107:2 (2020), 217–230  isi  scopus
2018
3. M. A. Kuznetsova, “Asymptotic formulae for weight numbers of the Sturm–Liouville boundary problem on a star-shaped graph”, Izv. Saratov Univ. Math. Mech. Inform., 18:1 (2018),  40–48  mathnet  isi  elib
2017
4. M. A. Kuznetsova, “Generalized absolute convergence of series with respect to multiplicative systems of functions of generalized bounded variation”, Izv. Saratov Univ. Math. Mech. Inform., 17:3 (2017),  304–312  mathnet  elib
5. S. S. Volosivets, M. A. Kuznetsova, “Multiplicative convolutions of functions from Lorentz spaces and convergence of series from Fourier–Vilenkin coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 5,  32–44  mathnet; Russian Math. (Iz. VUZ), 61:5 (2017), 26–37  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021